# SDR ASAA2020091423164

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,946 hours, 13,884 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINES STARTED ON PUSH BACK WE GOT A CONT CAB ZONE TEMP ANNUNCIATOR ON RECALL, BUT EXTINGUISHED WITH MASTER CAUTION RESET.  GROUNDED - YES.  PERFORMED B737-800 FIM 21-62 TASK 801 PTC BITE.  RIGHT PTC FAULT LIGHT ILLUMINATED FOR FLT DECK TRIM VALVE IN BIT AND PREV FLT.  LIGHT EXTINGUISHED ON VERIFY.  FIM 21-62 TASK 832 STEP E(1)(A) STATES NO FURTHER ACTION NECESSARY.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST, REF B737-800 AMM 21-61-00-700-807-002.  OP CHECKS GOOD, FAULT LIGHT DID NOT RETURN AFTER INITIAL PTC RESET.
